MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANTI-REFLUX VALVE,MEDLINE,EA

Medline Industries, LP MEDLINE; ANTI-REFLUX VALVE,MEDLINE,EA
Catalog Number ENT70620H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the anti-reflux valve (purple/white) broke once on dayshift and so far once on night shift." it was also reported that "the white broke/separated from the purple.".
 
Additional Manufacturer Narrative
The customer reported a pt with ng and the anti-reflux valve (purple/white) broke once on dayshift and so far once on night shift, and when trying to remove the white part of the valve from the ng tubing the white broke/separated from the purple, requiring clamps and 2 nurses to remove it safely; according to the facility, a new anti-reflex valve was placed and the patient was discharged home.Physical samples were received from the customer; 4 samples were provided sealed in their packaging, the actual complaint sample related to this incident was not available for review, no failures were noted that could have been potential contributors towards the product issue, and attempts to dislodge the parts as noted in the initiation required excessive amounts of force.Due to this, the complaint issue could not be confirmed, and without a physical sample or picture, the ability to establish that the root cause was directly related to the manufacturing of the product becomes limited.Analysis of the past two years of complaint data determined that there were no other complaints with this product regarding this issue, making this an isolated incident; no medical intervention, serious injury, or follow-up care has been reported, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANTI-REFLUX VALVE,MEDLINE,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50866493
Report Number1417592-2026-48475
Device Sequence Number9223982
Product Code FEG
UDI-Device Identifier10884389965757
UDI-Public10884389965757
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K132314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberENT70620H
Device Lot Number89723030001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown